| Model Number |
H74939134304010 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon leak occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified superficial femoral artery.A 3mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.However, after the first inflation and subsequent deflation, blood was observed returning into the indeflator.The procedure was completed with a different device.There was no patient complications noted as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation by manufacturer: the coyote es device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was functionally tested by inflating it to rated burst pressure and it was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported leak.